Vol. 29, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Semivarieties and subfunctors of the identity functor

S. A. Huq

Vol. 29 (1969), No. 2, 303–309
Abstract

We study certain subcategories called semivarieties and obtain Kaplanasky’s theorem on the decomposition of Abelian groups into a divisible group and a reduced group under the frame-work of category theory; We also investigate the connection of these epicoreflective subcategories with varieties.

Mathematical Subject Classification
Primary: 18.10
Milestones
Received: 23 February 1968
Published: 1 May 1969
Authors
S. A. Huq